# SDR IPXA2025050588609

- Difficulty date: January 14, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,104 hours, 22,663 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102539140T2
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 4 STRINGER SHEAR TIES AND 3 SHEAR CLIPS FROM FRAME AT STA 1439 AREA RESTORED ON REM 12, 13 & 14 (SEE ATTACHED). ENTIRE BOEING REPAIR PACKAGE ATTACHED TO LINE 103 OF THIS WORK PACKAGE.
